Quetiapine-induced myocarditis presenting as acute STEMI.

@article{Wassef2015QuetiapineinducedMP,
  title={Quetiapine-induced myocarditis presenting as acute STEMI.},
  author={Nancy Wassef and Nazish Khan and Shahzad Munir},
  journal={BMJ case reports},
  year={2015},
  volume={2015}
}
An 18-year-old man diagnosed with attention-deficit hyperactivity disorder was recently started on quetiapine in addition to regular methylphenidate, which he had been taking for a number of years. He presented with chest pain and inferolateral ST elevation, and underwent urgent coronary angiography, which showed normal coronary arteries. The initial troponin level was raised and an inpatient echocardiogram showed mild left ventricular systolic dysfunction with no evidence of regional wall… CONTINUE READING
2 Citations
0 References
Similar Papers

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…